Alert archive / Nebraska / Flash Flood Warnings in 2008

Flash Flood Warning 18, NWS Cheyenne, WY

August 3, 2008Kimball County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at Aug 3, 2008, 5:36 PM MDT for Kimball County, Nebraska. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2008, 5:36 PM MDT (23:36 UTC)
Expired
Aug 3, 2008, 8:14 PM MDT
In force
3 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Kimball County, NE

The radar

The Cheyenne radar (KCYS), 82 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 5:55 PM MDTFLASH FLOOD6 Ssw Kimball, NERELAYED PUBLIC REPORTS OF MANY ROADS AND DITCHES UNDER WATER WITH STANDING WATER EVERYWHERE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3106 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KCYS 032336
FFWCYS
NEC105-040330-
/O.NEW.KCYS.FF.W.0018.080803T2336Z-080804T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
536 PM MDT SUN AUG 3 2008

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 930 PM MDT

* AT 530 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH     
  FLOODING FROM A THUNDERSTORM WEST OF KIMBALL AIRPORT.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OLIVER
  RESERVOIR

LOCAL LAW ENFORCEMENT HAS REPORTED COUNTY ROAD 28 NEAR MILE MARKER 
16 ON INTERSTATE 80 IS COMPLETELY UNDER WATER. 

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF OF AN INCH ARE POSSIBLE IN 
THE WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT
1-800-269-6220.

LAT...LON 4125 10393 4124 10367 4110 10367 4110 10393

$$

HAHN
2 follow-up statements
000
WGUS75 KCYS 032353
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
553 PM MDT SUN AUG 3 2008

NEC105-040330-
/O.CON.KCYS.FF.W.0018.000000T0000Z-080804T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIMBALL NE-
553 PM MDT SUN AUG 3 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR
CENTRAL KIMBALL COUNTY...

AT 549 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A 
THUNDERSTORM PRODUCING FLASH FLOODING WEST OF KIMBALL ALONG COUNTY 
ROAD 28 AS WELL AS 6 MILES SOUTH OF KIMBALL.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OLIVER 
RESERVOIR...KIMBALL AIRPORT...AS WELL AS 6 MILES SOUTH OF KIMBALL.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4125 10393 4124 10367 4110 10367 4110 10393

$$

HAHN
000
WGUS75 KCYS 040214
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
814 PM MDT SUN AUG 3 2008

NEC105-040221-
/O.CAN.KCYS.FF.W.0018.000000T0000Z-080804T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIMBALL NE-
814 PM MDT SUN AUG 3 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL KIMBALL
COUNTY...

FLASH FLOODING THAT OCCURRED EARLIER ALONG COUNTY ROAD 28 AND OTHER 
AREAS TO THE SOUTH OF KIMBALL HAS SUBSIDED. THEREFORE THE FLASH 
FLOOD WARNING HAS BEEN CANCELLED. 

LAT...LON 4125 10393 4124 10367 4110 10367 4110 10393

$$

HAHN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 1:48 PM MDT, 3 hours 48 minutes earlier.

Area forecast discussion, Aug 3, 1:48 PM MDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
148 PM MDT SUN AUG 3 2008

.SHORT TERM...TONIGHT THRU TUE...WEAK COOL SURGE HAS MADE A
DIFFERENCE IN TEMPS OVER THE CNTRL/NRN PARTS OF THE AREA TODAY.  LOW
LEVEL MSTR HAS ALSO INCREASED MAINLY OVER THE PANHANDLE.  ONE HIGH
LEVEL FTR IS EXITING THE PNHNDL WHILE ANOTHER ONE MAY BE REVEALING
ITSELF OVER SW WY SIMILAR TO NAM...WITH AN AREA OF TSTMS DVLPG OVER
S CNTRL INTO SE WY ATTM.  EXPECT THESE STORMS TO CONTINUE DVLPG/SPRDG
ENE ACROSS THE REST OF THE AREA THRU THIS EVENG.  MODELS SUGGEST
THAT THERE MAY BE SOME LINGERING SHWRS LATE TNGT MAINLY OVER THE
NERN PART OF THE AREA.  BETTER INSTBLTY AGAIN MAINLY IN THE PANHANDLE
AND WOULD EXPECT NRN PARTS PERHAPS TO HAVE BETTER CHCS OF ANY STRONG
STORM.  MODERATE UPPER TROF TO MOVE ACROSS MT ON MON...DRIVING A
MORE SIGNIFICANT COOL SURGE THRU THE AREA LATE MON AFTN AND EVENG.
SHOULD STILL GET A DECENT WARMUP THRU MIDDAY MON AHEAD OF THE COOL
FRONT...IN FACT COULD BE WARMER THAN TODAY IN SOME SPOTS.  SHOULD
AGAIN HAVE SOME LATE DAY SHWRS/TSTMS AROUND ON MON INTO MON NIGHT.
MODELS SUGGESTING THE UPSLOPE SURGE WILL BE MOIST AND COOL ENOUGH TO
GENERATE LARGE AREA OF LOW/MID CLDS.  NAM ESPECIALLY SHOWS SOME
SHOWERS LATE MON NIGHT INTO TUE IN FAVORED UPSLOPE AREAS NEAR LAR
RANGE.  HAVE TRIMMED BACK TEMPS ON TUE...SOME AREAS MAY HAVE HARD
TIME HITTING 80.  COOLER AIRMASS ALTHO MOIST ON TUE AFTN MAY
RESTRICT COVERAGE OF SHWRS/TSTMS...ESPECIALLY IF CLDYNESS LINGERS
INTO THE AFTN OVER A LARGE PART OF THE AREA.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY AUGUST 10TH.

TUESDAY NIGHT...AFTER A MERCIFULLY COOLER DAY ON TUESDAY...TUESDAY
NIGHT WILL BE RELATIVELY QUIESCENT. EXPECT SCATTERED SHOWERS AND
THUNDERSTORMS IN THE EVENING ALONG AND NEAR THE COLORADO STATE LINE
WHERE THE BEST INSTABILITY AND LIFT WILL COINCIDE. SHOWERS WILL
DISSIPATE BY LATE NIGHT WITH DECREASE IN LIFT AND NOCTURNAL
INFLUENCES. EXPECT AREAS OF FOG ALONG AND EAST OF THE LARAMIE RANGE
AS TEMPERATURE AND DEWPOINT SPREADS NARROW...ALTHOUGH AREAL COVERAGE
OF FOG WILL BE MITIGATED AND MINIMIZED BY AMOUNT AND DEGREE OF LOW
AND MIDDLE CLOUDS PRESENT...AND THE OPACITY OF THE CLOUDS.

WEDNESDAY/WEDNESDAY NIGHT...RAIN LOVERS WILL DELIGHT AS RAIN
CHANCES...IN THE FORM OF SCATTERED SHOWERS AND THUNDERSTORMS...WILL
CONTINUE IN THE AFTERNOON AND EVENING WITH BEAUCOUP LOW AND MID
LEVEL MOISTURE AVAILABLE...NORTHWEST FLOW AND A LIKELY SHORTWAVE DE
JOUR PASSAGE NEAR PEAK HEATING...UPSLOPE NORTHEAST WINDS PROVIDING
LIFT AND AN ADEQUATELY UNSTABLE AIRMASS.

THURSDAY/THURSDAY NIGHT...LOW AND MID LEVEL MOISTURE WILL REMAIN
TRAPPED UNDERNEATH THE RIDGE ALOFT ACROSS THE ROCKIES.
THUS...ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL CONTINUE...MINIMIZED IN AREAL COVERAGE BY THE RIDGE AND WARM
TEMPERATURES ALOFT...ACTING AS A CAPPING INVERSION AND PROVIDING
CONVECTIVE INHIBITION THAT WILL DELAY ONSET OF CONVECTIVE INITIATION
UNTIL LATER IN THE AFTERNOON.

FRIDAY/FRIDAY NIGHT...THE UPPER RIDGE AXIS AMPLIFIES THUS SHUNTING
THE BULK OF THE LOW AND MID LEVEL MOISTURE FURTHER SOUTH ACROSS
COLORADO. WITH LOW AND MID LEVEL DRYING ACROSS WYOMING...EXPECT TO
SEE A DECREASE IN AFTERNOON AND EVENING THUNDERSTORM COVERAGE AND A
CORRESPONDING INCREASE IN HIGH TEMPERATURES.

SATURDAY/SUNDAY...THE RIDGE ALOFT WILL DOMINATE THE WEATHER ACROSS
WYOMING AND WESTERN NEBRASKA. AFTERNOON AND EVENING THUNDERSTORM
COVERAGE WILL...AS USUAL...BE HIGHLY DEPENDENT ON DEGREE OF LOW AND
MID LEVEL MOISTURE PRESENT. ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS LOOK LIKE THE WAY TO GO AT THIS JUNCTURE...KNOWING THE
CLIMATOLOGICAL THUNDERSTORM CHANCES FOR AUGUST 9TH AND 10TH.  -RUBIN-

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL...WITH ERRATIC AND GUSTY
WINDS POSSIBLE NEAR THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING.
LOCAL MVFR VSBYS IN STGR STORMS.  AREAS OF MVFR CIGS DVLPG MAINLY
OVER THE PNHNDL LATE TNGT INTO EARLY MON MRNG...MAINLY AFFECTING BFF
AND SNY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

LONG TERM...RUBIN
Hazardous weather outlook, Aug 3, 9:15 AM MDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
915 AM MDT SUN AUG 3 2008

NEZ001>003-019>021-054-055-WYZ059>070-041100-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
915 AM MDT SUN AUG 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SOME THUNDERSTORMS ARE EXPECTED OVER MOST OF THE AREA THIS AFTERNOON
AND EVENING.  THE STORMS ARE NOT EXPECTED TO BECOME SEVERE...BUT
A FEW WILL PRODUCE GUSTY WINDS TO 50 MPH.  A FEW STRONG
THUNDERSTORMS ARE POSSIBLE...ESPECIALLY IN FAR EAST CENTRAL WYOMING
AND THE FAR NORTHERN PART OF THE PANHANDLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS THE
ENTIRE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Aug 3, 1:14 PM MDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
114 PM MDT SUN AUG 3 2008

WYZ061>070-040000-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-
PINE BLUFFS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS
114 PM MDT SUN AUG 3 2008

ISOLATED TO SCATTERED THUNDERSTORMS WILL MOVE EAST AT 20 MPH
ACROSS SOUTHEAST WYOMING ALONG AND SOUTH OF A RAWLINS TO CHADRON
LINE THROUGH LATE AFTERNOON. THE STRONGEST STORMS WILL PRODUCE
WIND GUSTS UP TO 50 MPH AND BRIEF MODERATE TO HEAVY RAIN. AT 1246
PM MDT...A THUNDERSTORM PRODUCED A WIND GUST TO 45 MPH AT THE
LARAMIE AIRPORT. WATCH FOR THE STRONG AND GUSTY WINDS FROM
THUNDERSTORMS.

WHEN THUNDERSTORMS APPROACH YOU...MOVE INDOORS OR TO A SAFE
SHELTER SUCH AS A VEHICLE. MOVE CHILDREN AND PETS TO SAFE SHELTER
WHEN THUNDERSTORMS ARE NEAR. WHEN YOU HEAR THUNDER...SEEK SAFE
SHELTER IMMEDIATELY. WHEN THUNDER ROARS...MOVE INDOORS. YOUR
NATIONAL WEATHER SERVICE CARES ABOUT YOU AND YOUR SAFETY...AND
ESPECIALLY FOR THE SAFETY OF CHILDREN...THE ELDERLY AND ANIMALS.

RUBIN
Special weather statement, Aug 3, 2:46 PM MDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
246 PM MDT SUN AUG 3 2008

WYZ066-069-070-032245-
LARAMIE RANGE-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...CHEYENNE...
PINE BLUFFS
246 PM MDT SUN AUG 3 2008

A LINE OF THUNDERSTORMS WILL MOVE EAST AT 15 MPH ACROSS THE SOUTHERN
HALF OF LARAMIE COUNTY WYOMING THROUGH 445 PM MDT. AS THIS LINE
OF THUNDERSTORMS PASSES YOU...IT WILL PRODUCE MODERATE TO HEAVY
RAIN FOR THIRTY TO SIXTY MINUTES...WIND GUSTS TO 55 MPH AND PEA
SIZE HAIL. THE STORMS WILL AFFECT CHEYENNE THROUGH 415 PM MDT.

WHEN THUNDERSTORMS APPROACH YOU...MOVE INDOORS TO A PLACE OF
SAFETY OR TO A VEHICLE WHICH PROVIDES ADEQUATE SHELTER FROM ALMOST
ALL THUNDERSTORMS. REMEMBER THAT LIGHTNING CAN KILL OR INJURE YOU.
WHEN YOU HEAR LIGHTNING...SEEK SAFE SHELTER IMMEDIATELY. MAKE SURE
CHILDREN...PETS AND THE ELDERLY ARE MOVED TO A PLACE OF SAFETY AND
SHELTER DURING THUNDERSTORMS. WHEN THUNDER ROARS...MOVE INDOORS.
YOUR NATIONAL WEATHER SERVICE CARES ABOUT YOU AND YOUR WELL BEING.

RUBIN
Special weather statement, Aug 3, 2:46 PM MDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
246 PM MDT SUN AUG 3 2008

WYZ066-069-070-032245-
LARAMIE RANGE-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...CHEYENNE...
PINE BLUFFS
246 PM MDT SUN AUG 3 2008

A LINE OF THUNDERSTORMS WILL MOVE EAST AT 15 MPH ACROSS THE SOUTHERN
HALF OF LARAMIE COUNTY WYOMING THROUGH 445 PM MDT. AS THIS LINE
OF THUNDERSTORMS PASSES YOU...IT WILL PRODUCE MODERATE TO HEAVY
RAIN FOR THIRTY TO SIXTY MINUTES...WIND GUSTS TO 55 MPH AND PEA
SIZE HAIL. THE STORMS WILL AFFECT CHEYENNE THROUGH 415 PM MDT.

WHEN THUNDERSTORMS APPROACH YOU...MOVE INDOORS TO A PLACE OF
SAFETY OR TO A VEHICLE WHICH PROVIDES ADEQUATE SHELTER FROM ALMOST
ALL THUNDERSTORMS. REMEMBER THAT LIGHTNING CAN KILL OR INJURE YOU.
WHEN YOU HEAR THUNDER OR SEE LIGHTNING NEARBY...SEEK SAFE SHELTER
IMMEDIATELY. MAKE SURE CHILDREN...PETS AND THE ELDERLY ARE MOVED TO
A PLACE OF SAFETY AND SHELTER DURING THUNDERSTORMS. WHEN THUNDER
ROARS...MOVE INDOORS. YOUR NATIONAL WEATHER SERVICE CARES ABOUT YOU
AND YOUR WELL BEING.

RUBIN
Special weather statement, Aug 3, 3:52 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
352 PM MDT SUN AUG 3 2008

WYZ066-069-070-032315-
LARAMIE RANGE-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...CHEYENNE...
PINE BLUFFS
352 PM MDT SUN AUG 3 2008

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE EAST AT
15 MPH ACROSS LARAMIE COUNTY WYOMING THROUGH 515 PM MDT. YOU CAN
EXPECT LIGHT RAIN IN CHEYENNE...CARPENTER AND ALBIN. THUNDERSTORMS
HAVE WEAKENED IN INTENSITY SINCE 300 PM. AS THE SHOWERS AND
THUNDERSTORMS PASS YOU...EXPECT LIGHT TO MODERATE RAIN AND WIND
GUSTS TO 35 MPH. YOUR NATIONAL WEATHER SERVICE TEAM IS ON DUTY
SERVING YOU...OUR CUSTOMERS...24 HOURS A DAY. WHEN THUNDER
ROARS...GO INDOORS.

RUBIN
Local storm report, Aug 3, 5:29 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
529 PM MDT SUN AUG 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND GST     KIMBALL                 41.23N 103.66W
08/03/2008  M58 MPH          KIMBALL            NE   AWOS

&&

BCHAPMAN
Local storm report, Aug 3, 5:33 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
533 PM MDT SUN AUG 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             KIMBALL                 41.23N 103.66W
08/03/2008  M1.00 INCH       KIMBALL            NE   LAW ENFORCEMENT

            VERY HEAVY RAIN AT MILE MARKER 16 ON INTERSTATE 80.
            COUNTY ROAD 28 UNDERWATER.

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 5:11 PM MDTSevere Thunderstorm WarningCYSKimball44 min

Nearby

Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.